# SDR SWIA201436470

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 28,090 hours, 23,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR ILLUMINATING STRIP COVER BROKEN AT SEAT 1C.  FLT 5514 REPLACED EMERGENCY FLOOR LIGHT TRACK COVER AS REQUIRED. OPERATIONS CHECKED GOOD.
